Home, About, Contact Us, FAQ

Meds make me feel like a zombie


#1

I keep shaking and twitching, and my head feels all cloudy and fuzzy. It was so hard to study yesterday, so I “forgot” to take my Abilify last night. I know I’m going to regret it, but I feel like I kind of have to if I want to keep my grades up


#2

DO NOT play doctor on your own accord !! take your meds !!


#3

i can’t speak on not taking meds because I’ve always been compliant but its always a terrble idea. you’ll just go psycho again in a matter of time


#4

Abilify is about the least sedative antipsychotic pharmaceutical you can get. However it can cause muscle twitching which can be treated with benztropine. Have you heard of the new medication called rexulti?


#5

I decided to just keep taking them. It’ll be worth it once I stop feeling such strong side effects


#6

It might be in your best interest to call your doctor to ask if the side effects are something to be worried about